3 doctors weighed in:

I have sle and i'm taking etodolac. I'm having dark, tarry stools; should I be worried?

3 doctors weighed in
Dr. Michael Laccheo
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Yes

Dark, tarry stools can be a sign that you are bleeding in your gut.
Etodolac can cause this. You should call your physician and be evaluated.

In brief: Yes

Dark, tarry stools can be a sign that you are bleeding in your gut.
Etodolac can cause this. You should call your physician and be evaluated.
Dr. Michael Laccheo
Dr. Michael Laccheo
Thank
Dr. Arthur Mandelin
Internal Medicine - Rheumatology

In brief: Yes

Dark, tarry stools might be a sign of irritation and bleeding in the GI system. Call your doctor.

In brief: Yes

Dark, tarry stools might be a sign of irritation and bleeding in the GI system. Call your doctor.
Dr. Arthur Mandelin
Dr. Arthur Mandelin
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors